# SDR AALA202411015357

- Difficulty date: September 26, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,643 hours, 27,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  PASSENGER CREW DOOR 841 UPPER GAGE IN PASSENGER CABIN. MAINTENANCE .REPLACED PASSENGER CREW DOOR 841 UPPER GAGE (PLATE) IN PASSENGERCABIN I.A.W A319 SRM 51-42-11-801, SRM 51-72-11-801 AND DWG D52110475.
